xeloda side effect ?

Hi everyone, i have been on xeloda for 2 weeks now and coming up to my week off. Over the last week or so I have become more and more nauseous. i have been taking the tablets with meals but makes no difference. I hope this will not get worse as treatment progresses. Anyone else had this side effect if so what did you use to control it?

Rach

Hi - I had domperidone for the nausea. I used to take this for the first 3 days each cycle but was OK after that. Tell the onc next visit and I’m sure they will give you something for it or even reduce the dose.
love Kate

Thanks Kate. Will do on 16th June when see Onc.

Rach xx

Hello Rach,

I’ve recently finished my second cycle. Experienced very little nausea with the first but really hit me this time round. Was offered anti sickness after first cycle but said no, silly me! Will defo be asking for something when I gop back tomorrow for third cycle.

Good Luck,
Jackie x